# SDR R61A201510070756

- Difficulty date: October 7, 2015
- Submitted: October 25, 2015
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 22,548 hours, 17,751 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642002
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT HORIZONTAL RIB 12 UPPER FLANGE IS CRACKED.  MAINTENANCE R & R RT HORIZONTAL RIB 12 IAW SRM 51-41-01, 51-41-02, PN 170-62642-002, RIB 12,
